# SDR AALA2018061219055

- Difficulty date: June 8, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 53,577 hours, 25,565 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Plug
- Condition: Leaking
- Location: Apu
- Part time: 21,513 hours, 13,079 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED AN ODOR IN THE CABIN.  ACCOMPLISHED SMOKE ODOR FUMES TROUBLESHOOTING IAW J/C 26L00021001, AND SMOKE ODOR FUMES TROUBLESHOOTING IAW J/C 26L00021002.  FOUND FACTORY LOCKED PLUG LEAKING.   THE AIRCRAFT WAS GROUNDED.  REPLACED THE APU IAW J/C 26L31049003.
